# SDR 2007F00043

- Difficulty date: July 5, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N177LA
- Make and model: Beech B200
- Aircraft serial: BB1203
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10150413S
- Condition: Cracked
- Location: Cockpit
- Part time: 7,118 hours, 6,780 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED, ENROUTE,  ABOUT 45 MINUTES INTO FLIGHT, CREW REPORTED THEY WERE AROUND FL220 AND STARTED THEIR DESCENT INTO CMS, WHEN AT FL190 THE PILOTS WINDSHIELD CRACKED AND SPIDERWEBBED ACROSS THE ENTIRE WINDSHIELD.  CREW LANDED THE AIRCRAFT WITHOUT ANY OTHER ISSUES.  REPLACED WINDSHIELD AS REQUIRED IAW MM.  (K)
